Design of vascular networks: A mathematical model approach
Version of Record online: 6 DEC 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Biomedical Engineering
Volume 29, Issue 4, pages 515–529, April 2013
How to Cite
Yang, J. and Wang, Y. (2013), Design of vascular networks: A mathematical model approach. Int. J. Numer. Meth. Biomed. Engng., 29: 515–529. doi: 10.1002/cnm.2534
- Issue online: 5 APR 2013
- Version of Record online: 6 DEC 2012
- Manuscript Accepted: 6 NOV 2012
- Manuscript Revised: 3 NOV 2012
- Manuscript Received: 9 APR 2012
- National Basic Research Program of China. Grant Number: 2010CB732505
- National Science Foundation Program of China. Grant Number: 60902103
- Program for New Century Excellent Talents in University. Grant Number: NCET-10-0049
- Plan of Excellent Talent in Beijing. Grant Number: 2010D009011000004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!